On the functional equation.
Aequationes mathematicae, Tome 22 (1981), pp. 293-301
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1981__22_136879,
author = {K. Niino},
title = {On the functional equation.},
journal = {Aequationes mathematicae},
pages = {293--301},
year = {1981},
volume = {22},
zbl = {0484.30019},
url = {http://geodesic.mathdoc.fr/item/AM2_1981__22_136879/}
}
K. Niino. On the functional equation.. Aequationes mathematicae, Tome 22 (1981), pp. 293-301. http://geodesic.mathdoc.fr/item/AM2_1981__22_136879/